# SDR SWAA2018022019878

- Difficulty date: February 4, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 14GA5900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM WEB CORRODED BETWEEN BS 727E TO BS 747.  R&R WEB IAW DWG AND SRM.
